# SDR UPS06548008

- Difficulty date: August 30, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD LOWER CORNERS CHAFED ON I/B & O/B SIDES.  ACCOMPLISHED REPAIR TO NR 2 PYLON PER FINAL EA 757-27-A1529 AND UPS EO B757-5410-25129-A, WITH NO DEVIATIONS.
